# SDR DALA2024111210861

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 35,560 hours, 13,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 3812 -ATB- RETURNED TO SJU DUE TO FLAP LOCKOUT AFTER TAKEOFF. CORRECTIVE ACTION: FSEU FAULTS SL8/PROX INBD 27-81215. REPLACED #8 SLAT INBOARD PROX SENSOR AND FSEU AS PRECAUTION. FLAP/SLAT OPS CHECKS GOOD.
